A man aged 22 years misdiagnosed as suffering from recurrent abdominal tuberculosis, in view of recurrent abdominal pain was treated for abdominal tuberculosis in the past. The patient was prescribed antituberculous therapy. 2 months after starting treatment, he developed progressive weakness of all 4 limbs. Electrodiagnostic examination revealed an acute severe motor axonal neuropathy. Further workup revealed elevated porphyrin precursors in urine.
Statistics from Altmetric.com
If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.
Contributors Case was seen by MUZB and SK. The idea to report this case was put forward by MUZB and was discussed with SK who gave design for the case report. Then, HH and MUZB reviewed literature and wrote the initial draft. This was reviewed by SK and advised suggestions and correction which were performed by MUZB and HH. This was repeated at least three times and this case report was completed. All of us participated in case writing.
Competing interests None declared.
Patient consent Obtained.
Provenance and peer review Not commissioned; externally peer reviewed.